# SDR DALA2018100105879

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 79,115 hours, 21,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY POWER TRIGGER MECHANISM REQUIRES ADJUSTMENT PER RC 2040-0191. ADJUSTED TRIGGER MECHANISM PER AMM 52-11-32.
